Email us

FAQ
Virtual Campus

Dr PA (Paul) Razafimandimby

Tel: +2712 420-6945
Fax: +2712 420-3893
E-mail: [email protected]
Office: Mathematics Building 2-32

Position: Lecturer
Academic qualifications: Licence (BSC) in Mathematics, Diplôme d’Etudes Approfondies (Msc) in Number Theory (University of Antananarivo, Madagascar), PhD in Mathematics (University of Pretoria, South Africa)

NRF rating: Y1

PERSONAL PAGE

Research interests: Stochastic Analysis, Applied Probability, Theory of Stochastic/Deteministic Partial Differential Equations (PDEs) and their Applications; Numerical treatment of Stochastic PDEs; Stochastic control and its application to the dynamics of nematic Liquid Crystal with external fluctuating control, Mathematical Finance.

Publications over the past five years:

Journal articles

P. A. Razafimandimby and M. Sango. Strong solution for a stochastic model of two-dimensional second grade fluids: Existence, uniqueness and asymptotic behaviour. Nonlinear Analysis. Theory, Methods & Applications. 75(11):4251–4270, 2012.

G. Deugoue, P. A. Razafimandimby and M. Sango. On the 3-D stochastic magneto-hydrodynamic-α model. Stochastic Processes and their Applications. 122(5):2211–2248, 2012.

P. A. Razafimandimby, M. Sango and J. L. Woukeng. Homogenization of a stochastic nonlinear reaction-diffusion equation with a large reaction term: the almost periodic framework. Journal of Mathematical Analysis and Applications 394(1):186–212, 2012.

P. A. Razafimandimby. Trajectory attractor for a non-autonomous Magnetohydrodynamic equations of Non-Newtonian Fluids. Dynamics of Partial Differential Equations. 9(3): 177–203, 2012.

P. A. Razafimandimby and M. Sango. Convergence of a sequence of solutions of the stochastic two-dimentional equations of second grade fluids. Asymptotic Analysis. 79:251–272, 2012

P. A. Razafimandimby and M. Sango. On the exponential behaviour of stochastic evolution equations for Non-Newtonian fluids. Applicable Analysis: An International Journal. 91(2):2217–2233, 2012.

E. Hausenblas, P. A. Razafimandimby and M. Sango. Martingale solution to differential type fluids of grade two driven by random force of Lévy type. Potential Analysis. 38(4):1291–1331, 2013.

P. A. Razafimandimby and J. L. Woukeng. Homogenization of nonlinear stochastic partial differential equations in a general ergodic environment. Stochastic Analysis and Applications. 31(5):755–784, 2013.

J. K. Djoko and P. A. Razafimandimby. Analysis of the Brinkman-Forchheimer equations with slip boundary conditions. Applicable Analysis: An International Journal 93(7): 1477–1494, 2014.

E. Hausenblas and P. A. Razafimandimby. Controllability and Qualitative properties of the solutions to SPDEs driven by boundary Lévy noise. Stochastic Partial Differential Equations: Analysis and Computations. 3(2):221–271, 2015.

P. A. Razafimandimby. Some qualitative properties of the solutions of the Magnetohydrodynamic equations for nonlinear bipolar fluids. Acta Applicandae Mathematicae. 138(1): 213-240, 2015.

P. A. Razafimandimby and M. Sango. Existence and large time behavior for a stochastic model of modified magnetohydrodynamic equations. Z. Angew. Math. Phys. 66(5): 2197–2235, 2015.

H. Bessaih, E. Hausenblas and P. A. Razafimandimby. Strong solutions to stochastic hydrodynamical systems with multiplicative noise of jump type. NoDEA Nonlinear Differential Equations Appl. 22(6):1661–1697, 2015.

E. Hausenblas and P. A. Razafimandimby. On stochastic evolution equations for nonlinear bipolar fluids: well-posedness and some properties of the solution. Journal of Mathematical Analysis and Applications 441(2): 763–800, 2016.

Z. Brzeźniak and P. A. Razafimandimby. Irreducibility and strong Feller property for stochastic evolution equations in Banach spaces. Discrete and Continuous Dynamical Systems - Series B, 21(4): 1051–1077, 2016.

H. Bessaih, E. Hausenblas and P. Razafimandimby. Ergodicity of stochastic shell models driven by pure jump noise. SIAM Journal on Mathematical Analysis 48(2): 1423–1458, 2016

H. Bessaih and P. A. Razafimandimby. On the Rate of Convergence of the 2-D Stochastic Leray-α Model to the 2–D Stochastic Navier–Stokes Equations with Multiplicative Noise. Appl. Math. Optim. 74(1):1–25, 2016.

P. Fernando, E. Hausenblas and P. A. Razafimanidmby. Irreducibility and Exponential mixing of some stochastic hydrodynamical systems driven by pure jump noise. Communication in Mathematical Physics, 348(2)(2016) 535-565

P. Fernando, E. Hausenblas and P. A. Razafimanidmby. Analytic properties of Markov semigroup generated by Stochastic Differential Equations driven by Lévy processes. Potential Analysis, 46(1)(2017) 1-21

Razafimandimby PA Grade-two fluids on non-smooth domain driven by multiplicative noise: Existence, uniqueness and regularity. Journal of Differential Equations 263(2017) 3027–3089

Razafimandimby PA, Brzezniak Z, Hausenblas E Stochastic Reaction-diffusion Equations Driven by Jump Processes. Potential Analysis 49(2018) 131–201

Razafimandimby PA Viscosity limit and deviations principles for a grade-two fluid driven by multiplicative noise. Annali di Matematica Pura ed Applicata 197(2018) 1547-1583

Razafimandimby PA, Bessaih H, Hausenblas E, Randrianasolo T Numerical approximation of stochastic evolution equations: Convergence in scale of Hilbert spaces. Journal of Computational and Applied Mathematics 343(2018) 250-274

Brzezniak Z, Hausenblas E, Razafimandimby PA Some results on the penalised nematic liquid crystals driven by multiplicative noise: weak solution and maximum principle. To appear in Stochastic Partial Differential Equations: Analysis and Computation

Conference Proceedings

Z. Brzeźniak, E. Hausenblas, and P. Razafimandimby. Stochastic Nonparabolic dissipative systems modeling the flow of Liquid Crystals: Strong solution. RIMS Symposium on Mathematical Analysis of Incompressible Flow, February 2013. RIMS Kôkyûroku 1875: 41–73, 2014.

Share this page
Last edited by Annel SmitEdit